# SDR ASOA201000425

- Difficulty date: March 19, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 15,083 hours, 13,208 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV WALL SEAT TRACK FITTINGS ARE CORRODED.  R & R SERVICEABLE SEAT TRACK FITTINGS IAW AMM TASK 25-52-01-000-802.
